# SDR USAA2011111800031

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 37,510 hours, 13,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRING AT ROW 33 BROKEN AT CONNECTOR.  REPAIRED BROKEN WIRING, (REPINNED CONNECTOR), AT ROW 33.
